RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Diskr. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Diskr. Mat., 1995, Volume 7, Issue 1, Pages 88–98 (Mi dm559)  

This article is cited in 3 scientific papers (total in 3 papers)

On a probabilistic approach to solving systems of equations with integer-valued unknowns

G. V. Balakin


Full text: PDF file (1106 kB)

English version:
Discrete Mathematics and Applications, 1995, 5:1, 43–51

Bibliographic databases:
UDC: 519.2
Received: 22.12.1992

Citation: G. V. Balakin, “On a probabilistic approach to solving systems of equations with integer-valued unknowns”, Diskr. Mat., 7:1 (1995), 88–98; Discrete Math. Appl., 5:1 (1995), 43–51

Citation in format AMSBIB
\Bibitem{Bal95}
\by G.~V.~Balakin
\paper On a probabilistic approach to solving systems of equations with integer-valued unknowns
\jour Diskr. Mat.
\yr 1995
\vol 7
\issue 1
\pages 88--98
\mathnet{http://mi.mathnet.ru/dm559}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1331932}
\zmath{https://zbmath.org/?q=an:0837.60010}
\transl
\jour Discrete Math. Appl.
\yr 1995
\vol 5
\issue 1
\pages 43--51


Linking options:
  • http://mi.mathnet.ru/eng/dm559
  • http://mi.mathnet.ru/eng/dm/v7/i1/p88

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. G. V. Balakin, “Lineinye psevdobulevy neravenstva”, Matem. vopr. kriptogr., 1:3 (2010), 5–18  mathnet  crossref
    2. A. V. Shapovalov, “Sovmestnost sluchainykh sistem uravnenii s neravnoveroyatnoi vyborkoi dvuznachnykh neizvestnykh”, Matem. vopr. kriptogr., 2:4 (2011), 109–146  mathnet  crossref
    3. G. V. Balakin, “O reshenii nekotorykh klassov sistem bulevykh uravnenii rekurrentnogo tipa”, Matem. vopr. kriptogr., 4:1 (2013), 5–25  mathnet  crossref
  • Дискретная математика
    Number of views:
    This page:295
    Full text:131
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020